MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RAINBOW RC-1; OXIMETER

MASIMO - 52 DISCOVERY RAINBOW RC-1; OXIMETER
Model Number 2405
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported that the cable stopped working.No consequences or impact to patient were reported.

Brand Name
RAINBOW RC-1
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
charlene johnson
52 discovery
irvine, CA 92618
9492977755
MDR Report Key6402321
Report Number2031172-2017-00279
Device Sequence Number13686929
Product Code DQA
UDI-Device Identifier00843997002301
UDI-Public(01)00843997002301(11)161001(10)16K5Z
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2405
Device Catalogue Number2405
Device Lot Number16K5Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2017
Supplement Date Received by Manufacturer01/23/2017
Initial Report FDA Received Date03/14/2017
Supplement Report FDA Received Date03/14/2017
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown